MAUDE Adverse Event Report: PRINGY JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that a patient was injected with juvéderm® ultra xc in the nlf, 2 syringes of juvéderm® ultra plus xc in the temple, juvéderm® volux¿ xc in the jawline.A few months later the patient complained of pain and wanted filler dissolved.The hcp dissolved the filler with hylenex and scheduled a follow-up on the next day for the patient to get an mri.The results of the mri were no significant findings.A few weeks later the patient went to a neurologist, and they did not recommend any more hylenex due to nerve damage.The patient continued to complain about pain and how it has been impacting their quality of life.This is the same event and the same patient reported under (b)(4).This emdr is being submitted for the serious injury.This is the same event and the same patient reported under patient identifier (b)(6) (b)(4) and (b)(6) (b)(4).This emdr is being submitted for the suspect product, juvéderm® ultra xc.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "nerve damage" is considered an unexpected adverse drug experience.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22162845
Report Number3005113652-2025-00528
Device Sequence Number8842406
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public(01)30888628000081(10)1001415542(11)240308(17)260208
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Catalogue Number94154
Device Lot Number1001415542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown